# SDR SWIA200616134

- Difficulty date: January 12, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 32,587 hours, 42,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BUTT STRAP ON THE CENTER OMEGA BEAM JUST AFT OF THE COCKPIT IS CORRODED.  REPLACED BUTT STRAP ON THE CENTER OMEGA BEAM JUST AFT OF COCKPIT IAW 51-42-06, 51-42-13, 51-21-11 SRM.
